It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 7 Showing 1 - 20 of 133 for after stopping birth control pills. (0.042 seconds)


... I took birth control pills for only eight days before stopping because of an anxiety attack. I got my period 2 days after taking the last pill. Since then it has been about five weeks since getting a period but I have experienced tender breasts and slight cramps. ... (0 replies)
... Yes the brown discharge, also known as spotting is a common side effect of stopping birth control pills. ... (3 replies)
... I stopped taking my birth control this past month, Yasmin for a few reasons. The last time I took it was the pills right before the sugar pills before last months period. Now its a month later, 3 days past when I usually get my period and it's not here. Is this normal after stopping birth control? ... (7 replies)

... Before going on birth control, I was a 32D bra size. ... (0 replies)
... Over the past 3 years I have taken both Ortho Tri Cyclen and Tri Sprintec. Both seemed to work about the same to me, both reduced my sex drive noticeably, both pills regulated my cycle and reduced cramps beautifully, and neither pill caused any sort of change to my weight or breast size. ... (1 replies)
... I started taking birth control pills a few months ago and I decided that I don't like the idea of artificial hormones in my body so I decided to stop after my third pack, which will be done in a week. ... (0 replies)
... My skin just got oily I never had any issues with breaking out after stopping birth control pills. ... (6 replies)
... weeks ago due to some of the side effects. The past two days I have noticed a brown mucus like discharge. Could this be from stopping my birth control? ... (3 replies)
... Being on birth control pills for any amount of time will make your period irregular, especially if you stop taking the pills mid-pack. Because you are just starting, you may have break through bleeding (usually just spotting, but definitely not your period). To decrease the possibility of breakthrough bleeding, take vitamin C, and if/when you start to bleed, take a couple... (5 replies)
... Hello all, I was curious of others experience with stopping Birth Control Pills and if you had problems AFTER taking them, like withdrawal effects.. ... (2 replies)
... Thank you. Is it possible to get withdrawal bleeding after stopping birth control pills even if you are pregnant? ... (4 replies)
... and I want to stop immediately. I'm not sure if it's relevant, but I figured I'd provide info about other birth controls I've taken as well. ... (0 replies)
... I originally posted this in the Women's Health board, before I saw that there was a specific Birth Control board. I hope that's not a problem. ... (1 replies)
... I started taking birth control pills a few months ago and I decided that I don't like the idea of artificial hormones in my body so I decided to stop after my third pack, which will be done in a week. ... (0 replies)
... yr old F and went off of BCP after taking them for 10 years about 4 mos ago. ... (0 replies)
... I stopped using my birth control and I am not sure when I should get my next period. I took my last pill on Tuesday, January 3. ... (0 replies)
... een bothering me is the chest pains. It feels like cramping on the left side of my chest. I have also had an extremely sensitive stomach. Pretty much every night after dinner I am immediately going to the bathroom. Then again early in the morning. As soon as I'm done eating I begin to feel gassy and the chest pain worsens. ... (6 replies)
... Then you would get your 'period' a few days after you stopped the pills. You don't take them after the obligatory 7 days then your cycle resumes as normal. ... (5 replies)
... I have only been taking birth control for a week i want to stop due to the fact that i dont feel right taking it and dont need to that badly anyways. I have a doctors Appointment on Dec. ... (5 replies)
... Hi Everyone....I am new here and am hoping someone has some suggestions for me. I am 46 years old and have been on BP Pills for most of my grown life. I stopped them at 36 years old for a year or so and got the most awful cysts on my face and neck. No one knew why or how to help me. ... (1 replies)


Associated Tags: birth control, pregnancy, side effects, skin, the pill

Pages: 1 2 3 4 5 6 7

All times are GMT -7. The time now is 08:42 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!